Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 56, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2010, 5:26 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 5:26 PM CDT (22:26 UTC)
- Expired
- May 19, 2010, 6:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Logan County, OK, Noble County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 96 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:27 PM CDT | TORNADO | 3 Se Marshall, OK | LARGE CONE TORNADO BECAME RAIN WRAPPED. |
| May 19, 5:27 PM CDT | TORNADO | 4 Se Marshall, OK | LARGE CONE TORNADO BECAME RAIN WRAPPED. |
| May 19, 5:30 PM CDT | TSTM WND GST 61 | 4 Sse Marshall, OK | |
| May 19, 6:06 PM CDT | TORNADO | 1 Se Orlando, OK | LOCATION ESTIMATED. |
| May 19, 6:06 PM CDT | TORNADO | 2 Se Orlando, OK | LOCATION ESTIMATED. |
| May 19, 6:35 PM CDT | TSTM WND GST 58 | 4 Sse Marshall, OK | |
| May 19, 6:35 PM CDT | TORNADO | 4 Wnw Stillwater, OK | 2 MOBILE HOMES DESTROYED NEAR THE INTERSECTION OF COUNTRY CLUB RD AND MCELROY RD. TWO BARNS IN THE GENERAL VICINITY WERE ALSO DESTROYED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
486 WFUS54 KOUN 192226 TOROUN OKC047-083-103-119-192330- /O.NEW.KOUN.TO.W.0056.100519T2226Z-100519T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 526 PM CDT WED MAY 19 2010 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA... NORTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA... SOUTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA... SOUTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA... * UNTIL 630 PM CDT * AT 526 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 4 MILES EAST OF MARSHALL...MOVING EAST AT 25 MPH. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLFBALLS. * LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE MCMURTRY...MARSHALL...MULHALL...ORLANDO AND STILLWATER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 171 AND 185. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3632 9706 3605 9702 3607 9767 3620 9767 TIME...MOT...LOC 2226Z 263DEG 22KT 3614 9755 $$ 30
3 follow-up statements
713 WWUS54 KOUN 192248 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 548 PM CDT WED MAY 19 2010 OKC047-083-103-119-192330- /O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/ LOGAN OK-GARFIELD OK-NOBLE OK-PAYNE OK- 548 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN PAYNE...SOUTHERN NOBLE...SOUTHEASTERN GARFIELD AND NORTHERN LOGAN COUNTIES... AT 548 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 4 MILES SOUTHWEST OF ORLANDO...MOVING EAST AT 20 MPH. THIS STORM WILL BE APPROACHING THE STILLWATER AREA BY 630 PM. GOLFBALL SIZE HAIL WILL ALSO LIKELY OCCUR WITH THIS STORM. * LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE MCMURTRY...ORLANDO AND STILLWATER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 171 AND 185. LAT...LON 3632 9706 3605 9702 3607 9753 3622 9755 TIME...MOT...LOC 2248Z 270DEG 19KT 3612 9742 $$ 30
018
WWUS54 KOUN 192307
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT WED MAY 19 2010
OKC047-083-192317-
/O.CAN.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
LOGAN OK-GARFIELD OK-
607 PM CDT WED MAY 19 2010
...THE TORNADO WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN GARFIELD
AND NORTHERN LOGAN COUNTIES...
LAT...LON 3632 9706 3605 9702 3607 9735 3610 9736
3617 9735 3617 9738 3619 9738
TIME...MOT...LOC 2307Z 270DEG 19KT 3612 9730
$$
OKC103-119-192330-
/O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
NOBLE OK-PAYNE OK-
607 PM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN PAYNE AND SOUTHERN NOBLE COUNTIES...
AT 607 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 7 MILES WEST OF LAKE CARL BLACKWELL...MOVING EAST AT 20
MPH. THE TORNADO WILL APPROACH THE WESTERN SIDE OF STILLWATER BY 630
PM.
* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
MCMURTRY AND STILLWATER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 172 AND 181.
LAT...LON 3632 9706 3605 9702 3607 9735 3610 9736
3617 9735 3617 9738 3619 9738
TIME...MOT...LOC 2307Z 270DEG 19KT 3612 9730
$$
30700
WWUS54 KOUN 192320
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT WED MAY 19 2010
OKC103-119-192330-
/O.CON.KOUN.TO.W.0056.000000T0000Z-100519T2330Z/
NOBLE OK-PAYNE OK-
620 PM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
PAYNE AND SOUTHERN NOBLE COUNTIES...
AT 620 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR LAKE CARL BLACKWELL...MOVING EAST AT 20 MPH. THE
TORNADO WILL APPROACH THE WESTERN SIDE OF STILLWATER BETWEEN 630 PM
AND 645 PM.
* LOCATIONS IN THE WARNING INCLUDE LAKE CARL BLACKWELL...LAKE
MCMURTRY AND STILLWATER.
LAT...LON 3607 9728 3610 9729 3617 9729 3632 9706
3605 9702
TIME...MOT...LOC 2320Z 270DEG 19KT 3612 9721
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 19, 2:11 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010
.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 80 59 87 / 60 30 10 0
HOBART OK 59 82 56 88 / 30 10 10 0
WICHITA FALLS TX 64 87 64 91 / 40 20 10 0
GAGE OK 54 76 49 87 / 30 10 10 0
PONCA CITY OK 57 74 54 82 / 70 30 10 0
DURANT OK 68 83 66 88 / 70 40 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
017>020.
TX...NONE.
&&Hazardous weather outlook, May 19, 11:40 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010
OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.
LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.
TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.
IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.
RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.
DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.
CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.
26/30/16In the hours before
Local storm report, May 19, 5:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 N EAGLE CITY 35.99N 98.58W
05/19/2010 E3.25 INCH BLAINE OK STORM CHASER
&&
AGLocal storm report, May 19, 5:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TORNADO 5 SSW DOUGLAS 36.19N 97.70W
05/19/2010 GARFIELD OK EMERGENCY MNGR
&&
AGSpecial weather statement, May 19, 5:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 512 PM CDT WED MAY 19 2010 OKZ018-192230- KINGFISHER OK- 512 PM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY. AT 510 PM... IN ADDITION TO THE TORNADIC THUNDERSTORM IN NORTHEASTERN KINGFISHER COUNTY NEAR MARSHALL... ANOTHER TORNADIC THUNDERSTORM WAS LOCATED IN BLAINE COUNTY TO THE NORTH OF WATONGA THAT WILL MOVE INTO KINGFISHER COUNTY BEFORE 530 PM. RESIDENTS IN KINGFISHER COUNTY... ESPECIALLY IN THE LOYAL..DOVER AND KINGFISHER AREAS... WILL NEED TO REMAIN ALERT FOR THIS STORM. LAT...LON 3616 9768 3580 9768 3582 9819 3612 9820 ..SPEG.
Special weather statement, May 19, 5:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 512 PM CDT WED MAY 19 2010 OKZ023-027-192245- CADDO OK-GRADY OK- 512 PM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES. AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER APACHE...MOVING NORTHEAST AT 30 MPH. OTHER STORMS WERE DEVELOPING NEAR RUSH SPRINGS AND NINNEKAH. STORM INTENSITY IS INCREASING AND WARNINGS MAY BE NECESSARY. A TORNADO WATCH IS IN EFFECT. LAT...LON 3519 9788 3496 9777 3486 9845 3494 9853
Special weather statement, May 19, 5:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED MAY 19 2010
OKZ013-020-192245-
NOBLE OK-PAYNE OK-
514 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES.
AT 513 PM CDT...A THUNDERSTORM PRODUCING A TORNADO WAS LOCATED 22
MILES SOUTHWEST OF PERRY... OR AROUND 30 MILES WEST OF STILLWATER...
MOVING EAST AT 30 MPH.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3601 9702 3604 9734 3618 9737 3618 9744
3631 9745 3633 9705
30Local storm report, May 19, 5:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 4 SW MARSHALL 36.11N 97.68W
05/19/2010 LOGAN OK STORM CHASER
&&
AGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:39 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 36 min |
| May 19, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
| May 19, 12:49 AM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 41 min |
| May 19, 1:27 AM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 48 min |
| May 19, 2:07 AM CDT | Tornado Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 38 min |
| May 19, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 62 min |
| May 19, 3:30 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 6 hr |
| May 19, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 66 min |
| May 19, 4:22 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 53 min |
| May 19, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 40 min |
| May 19, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 51 min |
| May 19, 5:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 65 min |
| May 19, 5:57 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| May 19, 6:07 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 53 min |
| May 19, 6:18 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods, Woodward | 4 hr |
| May 19, 6:52 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 23 min |
| May 19, 7:00 AM CDT | Areal Flood Advisory | OUN | Kay | 4 hr |
| May 19, 8:34 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 24 hr |
| May 19, 9:48 AM CDT | Flash Flood Watch | OUN | Alfalfa, Blaine, Dewey, Ellis, Garfield, Grant and 9 more | 13 hr |
| May 19, 2:35 PM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 37 hr |
| May 19, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 37 hr |
| May 19, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 63 min |
| May 19, 3:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher | 34 min |
| May 19, 3:26 PM CDT | Tornado Warning | OUN | Dewey, Roger Mills | 49 min |
| May 19, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 63 min |
| May 19, 3:56 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher | 49 min |
| May 19, 4:09 PM CDT | Tornado Warning | OUN | Dewey | 51 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 64 min |
| May 19, 4:41 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| May 19, 4:52 PM CDT | Tornado Warning | OUN | Blaine, Dewey | 38 min |
| May 19, 5:22 PM CDT | Tornado Warning | OUN | Kingfisher | 53 min |
| May 19, 6:13 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 47 min |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| May 19, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 24 min |
| May 19, 6:24 PM CDT | Tornado Warning | OUN | Payne | 66 min |
| May 19, 6:25 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 60 min |
| May 19, 6:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 56 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 37 min |
| May 19, 6:55 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 50 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 46 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.